# SDR MALA010418

- Difficulty date: April 11, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 433
- Aircraft time: 8,645 hours, 9,784 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 7227105712
- Condition: Chafed
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING 4K INSPECTION IN CWA, FWD LHOB CABLE OF ELEVATOR SYSTEM IS CHAFED.  MX REPLACED FWD LHOB ELEVATOR FUSELAGE CABLE P/N 7227105-712 IAW SF340AMM 27-31-15-4, FOR RIGGING SEE 409 CARD NR 123629, FOR STEERING PLUG INSTALL SEE 409 NR 122727.
